After being on the pill for 9 yrs I stopped taking it about a year and a half ago. For the first six months my period came as it normally did while I was on the pill. Well for the last year I've been spotting for 2-3 days before my period and I just assumed it was my body adjusting to not being on the pill. This month the spotting came as normal but my actual period was three days late and only lasted 2 days and then went back to spotting. Prior to going on the pill I used to get bad pains around my ovaries that would make it difficult to walk. I went to the dr's and nothing was ever found. Well now that I'm off the pill I get those pains again usually on the first day of my period and then it goes away. This month, along with being irregular, I started having that pain before my actual period started. It's now a week after my period and i'm still experiencing that pain but its less severe. I'm also feeling pressure when I go to the bathroom. On top of that I've been dizzy, nauseous and haven't had a normal bowel movement. I was just curious as to whether or not anybody had any suggestions as to what might be going on? Cysts?
Hi! If you were my patient, I would advise you that your symptoms could possibly represent a polyp in your uterus or cervix. Those can cause spotting. Endometriosis is another possibility. I would suggest that you see your doctor for a complete evaluation. Good luck! Dr B
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.